Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 62 of 116 found articles
 
 
  On the Global Attractor for a Semilinear Strongly Degenerate Parabolic Equation
 
 
Title: On the Global Attractor for a Semilinear Strongly Degenerate Parabolic Equation
Author: Thao, Mai Xuan
Appeared in: Acta mathematica Vietnamica
Paging: Volume 41 (2015) nr. 2 pages 283-297
Year: 2015
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 62 of 116 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands